# SDR AALA201709279027

- Difficulty date: September 7, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 20,888 hours, 17,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 12-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN SEAT TRACK AT Y279.4 BETWEEN FRAMES 12 AND 18.  REPLACED THE SEAT TRACK IAW DWG 53-00-00-3, REPAIR 3.
